# SDR COMA9610115

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6N2735
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING FAILED DURING LANDING.  REPLACED THE RT MLG WEIGHT ON WHEELS PROXIMITY SENSOR.
